# SDR AALA202508122060

- Difficulty date: July 24, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,053 hours, 16,485 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON #3 HINGE SUPPORT FRAME HAS EXCESSIVE PLAY. REPLACED HINGE SUPPORT FRAME PER AMM 57-51-31-000-001-A AND AMM 57-51-31-400-001-A.
